# SDR AALA20121003009

- Difficulty date: October 3, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT HAS CORROSION IN UPPER CEILING WEBBING AROUND G1 GALLEY FLOOR SERVICE PAN.  INSTALLED DOUBLER ON SUBFLOOR UNDER G1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
